# SDR 08FDEA03866

- Difficulty date: September 14, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 33,004 hours, 7,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA72213
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LOWER NOSE SKIN OPEN-UP FOUND ADJACENT FRAME AT STA 421.507, X=-20 CRACKED.  FRAME AT STA 421.507, X = -21.25 CARRIED OUT REPAIR AS PER FEDEX EA NR 1-5310-123101 PT1, TITLE: FUSELAGE, MAINFRAME BS 421.5 FRAME, X = -21.25 - FLANGE CRACK REPAIR.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
